H ∞ CONTROL THEORY ON THE INFINITE DIMENSIONAL SPACE

Chuan-Gan Hu

Abstract

In this paper, the V H ∞ control theory on an infinite dimensional algebra to itself is presented. In order to establish the V H ∞ control theory, the concept and the properties of a meromorphic mapping and the theory of V H ∞ spaces on an infinite dimensional algebra to itself are founded.

References

  1. Dineen, S. (1981). Complex Analysis in Locally Convex Spaces. North-Holland Math. Studies, Amsterdam.
  2. Francis, A. (1987). A Course in H1-Control Theory. Springer-Verlag, BerlinHeidelberg, New York.
  3. Francis, B. A. and Doyle, J. C. (1987). Linear control theory with an h1 optimality criterion. In SIAM J. Control and Optimization, Vol.25, pp.815-844.
  4. Garnett, J. B. (1980). Bounded Analytic Functions. Academic Press, New York.
  5. Hille, E. and Phillips, R. S. (1957). Functional Analysis and Semi-Groups. Amer. Math. Colloq Publ., Amer. Math. Soc., New York.
  6. Hoffman, K. (1962). Banach Spaces of Analytic Functions. Englewood Cliffs, New Jersey.
  7. Hu, C. G. and Ma, L. X. (2002). The h1 optimization in locally convex spaces. In J. Appl. Math. Stochastic Anal., Vol.15, pp.99-112.
  8. Hu, C. G. and Yang, C. C. (1992). Vector-Valued Functions and their Applications. Kluwer Academic Publishers, Dordrecht, Boston, London.
  9. Keulen, B. V. (1993). h1-control with measurement feedback for linear in nite-dimensional systems. In Journal of Mathematical Systems, Estimation and Control, Vol. 3, pp.373-411.
  10. Mujica, J. (1986). Complex Analysis in Banach Spaces. North-Holland Publishing Co., Amsterdam, New York.
Download


Paper Citation


in Harvard Style

Hu C. (2004). H ∞ CONTROL THEORY ON THE INFINITE DIMENSIONAL SPACE . In Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 972-8865-12-0, pages 358-366. DOI: 10.5220/0001125103580366


in Bibtex Style

@conference{icinco04,
author={Chuan-Gan Hu},
title={H ∞ CONTROL THEORY ON THE INFINITE DIMENSIONAL SPACE},
booktitle={Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2004},
pages={358-366},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001125103580366},
isbn={972-8865-12-0},
}


in EndNote Style

TY - CONF
JO - Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - H ∞ CONTROL THEORY ON THE INFINITE DIMENSIONAL SPACE
SN - 972-8865-12-0
AU - Hu C.
PY - 2004
SP - 358
EP - 366
DO - 10.5220/0001125103580366